MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEASE POLYP TRAP; BOTTLE, COLLECTION, VACCUM

BOSTON SCIENTIFIC CORPORATION TRAPEASE POLYP TRAP; BOTTLE, COLLECTION, VACCUM
Model Number 00840253111593
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
"trapease" polyp trap, used during colonoscopy, internal safety screen failed to capture polyp.Polyp found resting in lower chamber.Healthcare worker had to break the polyp trap in order to access the lower chamber and retrieve the polyp for submission to pathology.

Brand Name
TRAPEASE POLYP TRAP
Common Device Name
BOTTLE, COLLECTION, VACCUM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752 1234
MDR Report Key18768201
Report NumberMW5151864
Device Sequence Number6309123
Product Code KDQ
UDI-Device Identifier00840253111593
UDI-Public(01)00840253111593(11)230505(10)230427
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00840253111593
Device Catalogue NumberSTE-298
Device Lot Number230427
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite